# SDR AALA20151015011

- Difficulty date: August 10, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 59,445 hours, 7,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BIRD STRIKE INSPECTION, FOUND DENT ON SKIN AFT RT SIDE OF NOSE RADOME, STATION 139 - 143, WL 200.  REPAIRED IAW SRM 53-00-01-2R REPAIR 7.
